Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why i am gaining weight after copper t ?

hi, i have gained alot of since after my 2nd pregnancy and its almost a year and ahalf and i'm unable to lose wait.more over i have gained +5kgs,is it because of use of coppert t.i had got it inserted within 2 mths of delivery.please do help me,coz i feel i'm swelling day by day.
Asked On : Mon, 21 Jun 2010
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcome to HCM.please rule out conditions like hypothyroidism by consulting a physician.If no abnormality found then go for exercises and diet control.Long brisk walk for one hour a day on regular basis will help you a lot.Good luck.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor